MathSciNet Relay Station
MathSciNet bibliographic data
MR95127 (20 #1633) 05.00
Wyman, Max; Moser, Leo On the problème des ménages. (French) Canad. J. Math. 10 1958 468–480.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement